On the Umemura polynomials for the Painlevé III equation

Kenji Kajiwara, Tetsu Masuda

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

A determinant expression of Jacobi-Trudi type for the rational solutions of the Painlevé III (PIII) equation is presented. Entries of determinant are given by the Laguerre polynomials. Degeneration of this determinant expression to that for the rational solutions of PII is discussed by applying the coalescence procedure.

Original languageEnglish
Pages (from-to)462-467
Number of pages6
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume260
Issue number6
DOIs
Publication statusPublished - Sep 27 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'On the Umemura polynomials for the Painlevé III equation'. Together they form a unique fingerprint.

  • Cite this